# SDR QXEA200800135

- Difficulty date: January 19, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 16,520 hours, 16,630 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CHECK - RIGHT INBOARD FLAP HAS A CHAFE SPOT ON THE UPPER SURFACE APPROXIMATELY 6 INCHES OUT FROM INBOARD END AND 19 INCHES UP FROM THE TRAILING EDGE.  BLENDED OUT CHAFE WITH SCOTHBRITE PAD, FOUND TO BE IN LIMITS IAW Q400 SRM 57-51-30 PG 102.  INSPECTED IAW Q400 NDTM PT-6 51-00-01, PAINTED IAW Q400 SRM 51-25-05 PG 206 PARA F(1)-(4).
